Summit Program

Over two days, the Jewellery Industry Summit will host a range of different workshops, speakers and exhibitor experiences. 

See below for a full program of events. 
* Details are subject to change.

Friday 9th July 2021

10:00am

Jewellery Industry Summit Opens.
Exhibitors Available - Hickinbotham Room

10:15am

ON STAGE - Welcome address - Hickinbotham Room

11:00am

ONLINE -  Technology in the Jewellery Industry - Andy Phanthapangna - Hickinbotham Room

11:45am

WORKSHOP -  Living your best life - Dan Kuss
Duration - 1 hour - Broughton Room

12:00pm

ONLINE - Ryan Boyko -  The power of text. Why your business should be texting in 2021 - Podium

HEADSHOTS -  Professionally taken inside the venue.

1:00pm

ON STAGE -   Achieving Retail Succes - Martin Haese 

WORKSHOP -   Drawing Course - Samantha Kelly 
Duration - 3 hours  - Broughton Room

2:00pm

ON STAGE -   Running a Family Business - Toby & Albert Bensimon - Hickinbotham Room

3:00pm

ON STAGE -   Security For Your Jewellery Business - John Macalis - Hickinbotham Room

4:15pm

WORKSHOP -   Gems Guide for the retailer - Lise Jensen 

5:00pm

NETWORKING - JAA 90th Cocktail Party Celebrations - Summit Session 

7:30pm

Summit Closes

Saturday 10th July 2021

9:00am

Jewellery Industry Summit Opens.
Exhibitors Available

WORKSHOP -  Hallmarking - Ronnie Bauer 
Duration - 1 hour 

9:15am

ONLINE - Marketing - Olivia Anderson - Leading Edge Jewellers

10:00am

ON STAGE -   How to protect yourself through insurance - Alan Evans 

11:00am

 

WORKSHOP - Advertising your business through Facebook and Instagram - Laura Moore
Duration - 1 hour 


WORKSHOP -  Procreate Design - Samantha Kelly  - Broughton Room
Duration - 3 hours

12:00pm

ON STAGE -  Punala Kiripitige - The Philanthropic Quest in Owning a Gemstone Production Line

 HEADSHOTS -  Professionally taken.

1:00pm

ONLINE -   Selling Pink Diamonds on the Secondary Market, New Technology for the Jewellery Trade and the Future of Estate Jewellery as Baby Boomers Hand Over - Tim Goodman

2:00pm

ONLINE -   Succession Planning - Monty Parmar 

ONLINE WORKSHOP -  Accredited Jewellery Certificate Information - Leigh MiniRes 

3:30pm

ON STAGE -   Closing Address

4:00pm

Summit Closes

4:15pm

Buses to depart National Wine Centre for Networking events.